×

Found 837 Documents (Results 1–100)

100
MathJax

An overview of unimodal inverse limit spaces. (English) Zbl 07458403

Devaney, Robert L. (ed.) et al., Topological dynamics and topological data analysis. IWCTA 2018. Selected papers based on the presentations at the international workshop and conference on topology & applications, Kochi, India, December 9–11, 2018. Singapore: Springer. Springer Proc. Math. Stat. 350, 1-13 (2021).
MSC:  37E05 37B10 37F10
PDF BibTeX XML Cite
Full Text: DOI

Chaotic maps: applications to cryptography and network generation for the graph Laplacian quantum states. (English) Zbl 1446.37080

Deo, Naokant (ed.) et al., Mathematical analysis II: Optimisation, differential equations and graph theory. Proceedings of the international conference on recent advances in pure and applied mathematics 2018, ICRAPAM 2018, New Delhi, India, October 23–25, 2018. Dedicated to the memory of Prof. Niranjan Singh. Singapore: Springer. Springer Proc. Math. Stat. 307, 155-164 (2020).
PDF BibTeX XML Cite
Full Text: DOI

CML-tent model chaotic behavior with respect to the state and coupling parameterse. (English) Zbl 1446.37039

Stavrinides, Stavros G. (ed.) et al., Chaos and complex systems. Proceedings of the 5th international interdisciplinary chaos symposium on chaos and complex systems, CCS 2019, Antalya, Turkey, May 9–12, 2019. Cham: Springer. Springer Proc. Complex., 15-27 (2020).
MSC:  37E05 37L60 37D45
PDF BibTeX XML Cite
Full Text: DOI

From generalized Tamari intervals to non-separable planar maps (extended abstract). (English. French summary) Zbl 1440.05070

Proceedings of the 28th international conference on formal power series and algebraic combinatorics, FPSAC 2016, Vancouver, Canada, July 4–8, 2016. Nancy: The Association. Discrete Mathematics & Theoretical Computer Science (DMTCS). Discrete Math. Theor. Comput. Sci., Proc., 467-478 (2020).
MSC:  05C10 05E16
PDF BibTeX XML Cite
Full Text: Link

Sharkovskii’s ordering and estimates of the number of periodic trajectories of given period of a self-map of an interval. (English. Russian original) Zbl 1427.37030

Vestn. St. Petersbg. Univ., Math. 52, No. 3, 281-285 (2019); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 6(64), No. 3, 422-429 (2019).
MSC:  37E05 37E15 37E25
PDF BibTeX XML Cite
Full Text: DOI

Continuous and discontinuous piecewise-smooth one-dimensional maps. Invariant sets and bifurcation structures. (English) Zbl 1452.37002

World Scientific Series on Nonlinear Science. Series A 95. Hackensack, NJ: World Scientific (ISBN 978-981-4368-82-7/hbk; 978-981-12-0471-5/ebook). xiii, 634 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI

A piecewise rotation of the circle, IPR maps and their connection with translation surfaces. (English) Zbl 1407.37061

Ferenczi, Sébastien (ed.) et al., Ergodic theory and dynamical systems in their interactions with arithmetics and combinatorics. Lecture notes from the workshops held at the CIRM Jean-Morlet Chair, Marseille, France, Fall 2016. Cham: Springer; Paris: Société Mathématique de France SMF). Lect. Notes Math. 2213, 393-431 (2018).
MSC:  37E10 37E05 37E30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference